Publication detail

A nonuniqueness criterion for a singular system of two ordinary differential equations

DIBLÍK, J. NOWAK, C.

Original Title

A nonuniqueness criterion for a singular system of two ordinary differential equations

English Title

A nonuniqueness criterion for a singular system of two ordinary differential equations

Type

journal article

Language

en

Original Abstract

A nonuniqueness criterion for a singular system of two ordinary differential equations are considered

English abstract

A nonuniqueness criterion for a singular system of two ordinary differential equations are considered

Keywords

nonuniqueness criterion, singular system, ordinary differential equation

RIV year

2006

Released

15.03.2006

Pages from

637

Pages to

656

Pages count

20

BibTex


@article{BUT46442,
  author="Josef {Diblík} and Christine {Nowak}",
  title="A nonuniqueness criterion for a singular system of two ordinary differential equations",
  annote="A nonuniqueness criterion for a singular system of two ordinary differential equations are considered",
  chapter="46442",
  journal="Nonlinear Analysis, Theory, Methods and Applications",
  number="1",
  volume="64 (2006)",
  year="2006",
  month="march",
  pages="637--656",
  type="journal article"
}